MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MICRO CHPV UNITIZED

INTEGRA LIFESCIENCES MANSFIELD MICRO CHPV UNITIZED
Catalog Number 823114
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 07/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
1 of 2 reports.Other mfg report number: 3013886523-2025-00121.Event reported from a post-market clinical program: a facility reported a patient had severe dilation and hydrocephalus of the left supratentorial ventricle in (b)(6) 2021.During an examination on (b)(6) 2022, an increase in hydrocephalus was found; therefore, a hakim valve (id 823114) and a bactiseal catheter (id 823072) were implanted on (b)(6) 2022.In (b)(6) 2022, during a follow-up visit, it was found that the hydrocephalus had increased and the catheter was blocked.The patient had v-p shunt surgery and catheter replacement.The patient recovered.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The hakim valve (id 823114) was not returned for evaluation as the product is not available for return as per customer; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined, however, based on the reported incident, the probable root cause of this issue could be related to biological debris and protein buildup interfering with and blocking the catheter.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
MICRO CHPV UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22097435
Report Number3013886523-2025-00120
Device Sequence Number12598407
Product Code JXG
UDI-Device Identifier10886704041498
UDI-Public(01)10886704041498(17)240531(10)3908895
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue Number823114
Device Lot Number3908895
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age9 MO
Patient SexFemale
Patient Weight8 KG
Patient EthnicityNon Hispanic
Patient RaceAsian